MathSciNet Relay Station
MathSciNet bibliographic data
MR78453 (17,1195d) 32.0X
Magnus, Arne On polynomial solutions of a differential equation. Math. Scand. 3 (1955), 255–260 (1956).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement